Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking dulcolac and mirilax for digestion problem. What is the exact use?

I have been to the doctors a couple times the first time at the end of the exam she pushed on my stomach and told me in was at max capacity gave me some dulcolac (2 uses) and mirilax and come back in two weeks that relived to pain for a couple days then it just started back up again next time i went in they tried nexium and i had no change this has been going on for 6 or 7 months, where it feels like the food has issues moving down further than my stomach i have swithched to small meals, exercising and high fiber but nothing seems to work, they have told me your body can get over use to laxatives so i don t use them hardly ever but some days once ever couple months my stomach is so full anytime i eat it comes right back up cause theres no room, any suggestions
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.Ratnakar and I am pleased to assist you.
Dulcolax and miralax are for good bowel movements.
The symptom of fullness is due to dypepsia.
Check for H.pylori infection and also rule out diabetes.
Dr.Ratnakar Kini

Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor